MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - TROCHANTERIC NAIL 170MM D10X170MM X 130DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - TROCHANTERIC NAIL 170MM D10X170MM X 130DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81300170S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "a patient who underwent open reduction and internal fixation (orif) for a trochanteric fracture of the femur on (b)(6) 2025.A lag screw fractured at the screw hole site, necessitating revision surgery on (b)(6) 2025.The surgeon determined the cause to be a crack in the lateral wall of the proximal femur and inadequate reduction.The nail fracture was detected during a postoperative follow-up outpatient visit.The patient reported no pain or other symptoms.Although bone union had not occurred, no further fractures related to the nail fracture were identified.Update november 17, 2025 "only the nail broke.It broke at the screw hole where the lag screw is inserted.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Based on the available information it cannot be defined what role the reported crack in the lateral wall of the proximal femur and the inadequate reduction did play.If more information is provided, the case will be reassessed.
 
Event or Problem Description
As reported: "a patient who underwent open reduction and internal fixation (orif) for a trochanteric fracture of the femur on (b)(6) 2025.A lag screw fractured at the screw hole site, necessitating revision surgery on (b)(6) 2025.The surgeon determined the cause to be a crack in the lateral wall of the proximal femur and inadequate reduction.The nail fracture was detected during a postoperative follow-up outpatient visit.The patient reported no pain or other symptoms.Although bone union had not occurred, no further fractures related to the nail fracture were identified.Update november 17, 2025."only the nail broke.It broke at the screw hole where the lag screw is inserted.".

Brand Name
GAMMA4 - TROCHANTERIC NAIL 170MM D10X170MM X 130DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23790273
Report Number0008031020-2025-02150
Device Sequence Number10453645
Product Code HSB
UDI-Device Identifier07613327479744
UDI-Public(01)07613327479744(17)340930(10)K1D7E67
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number81300170S
Device Lot NumberK1D7E67
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown